# SDR FDEA201411293974

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1020 - 1040 LT CREASE BEAM WEB FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-10-02 REV 113 & FOUND MATERIAL LOSS OF MORE THAN 50%.  CREASE BEAM WEB FABRICATED IAW DWG 144N5140 SHT 4 REV A.  CREASE BEAM R & R BY FABRICATED PART IAW DWG 4N5140 SHT 4 REV A.  REPAIR CLASSIFIED AS MAJOR.
